Download this article
Download this article For screen
For printing
Recent Issues
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 1
Volume 7, Issue 1
Volume 6, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-7916
Author Index
To Appear
 
Other MSP Journals
Computing with jets

Federico Galetto and Nicholas Iammarino

Vol. 12 (2022), 43–49
DOI: 10.2140/jsag.2022.12.43
Abstract

We introduce a Macaulay2 package for working with jet schemes. The main method constructs jets of ideals, polynomial rings and their quotients, ring homomorphisms, affine varieties, and (hyper)graphs. The package also includes additional methods to compute principal components and radicals of jets of monomial ideals.

Keywords
jets, Macaulay2, monomial ideals, graphs, determinantal varieties
Mathematical Subject Classification
Primary: 13-04, 14-04
Secondary: 05C25, 13F55, 14M12
Supplementary material

Macaulay2 package for computing jets of various algebraic, geometric and combinatorial objects

Milestones
Received: 12 August 2021
Revised: 13 June 2022
Accepted: 20 October 2022
Published: 23 January 2023
Authors
Federico Galetto
Department of Mathematics and Statistics
Cleveland State University
Cleveland, OH
United States
Nicholas Iammarino
Department of Mathematics and Statistics
Cleveland State University
Cleveland, OH
United States